# SDR ASAA2022042538139

- Difficulty date: April 25, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 24,989 hours, 7,871 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P16
- Part serial: BECWD184
- Condition: Faulty
- Location: #2 Engine
- Part time: 25,011 hours, 7,875 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND #2 ENGINE SHORT TIME FAULT MSG NUMBER 73-10342 THE FMV POSITION SIGNAL IS OUT OF RANGE. FLIGHT LEG 1 AND 3 DEFERRED PER T/C 78273000. GROUNDED - YES. CONFIRMED FAULT MESSAGE NUMBER 73-10342 STILL ACTIVE ON ENGINE #2. ACCOMPLISHED ACTUATORS TEST REF B737-900 AMM 71-00-00-700-807-F00, ACTUATORS TEST PASSED. CONTINUED WITH B737-900 FIM 73-25 TASK 803, PERFORMED INSPECTION OF RECEPTACLE DP0501 AND RESISTANCE CHECK. FOUND PINS 6 AND 17 DAMAGED, AND RESISTANCE VALUES FROM PINS 35 TO 17 TO BE BELOW RANGE. FOUND NO DAMAGE ON J5 HARNESS OR CONNECTORS, PER STEP F (4)(A) REQUIRES NEW HMU. REMOVED HMU ONLY PER ASA TC N8473000. INSTALLED #2 ENG HMU PER ASA TASK CARD N8473001. NOTE FOR TII REVIEW TASK CARD REVIEW ASA TASK CARD N8473001.
